# SDR 2008FA0000912

- Difficulty date: December 1, 2008
- Submitted: December 29, 2008
- Operation: General aviation
- Aircraft: N8595T
- Make and model: Cessna 182C
- Aircraft serial: 52495
- Engine: Cont O470L
- System (JASC): 7400 · Ignition System
- Part: Ignition Sys
- Condition: Defective
- Location: Egnine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG RUNS ROUGH. ENG MISFIRES. HISTORY: 2/25/2004; TACH 487.1 - REPLACED LT AND RT MAGNETOS.  ACFT RUN UP CHECKED OUT OK.  4/26/2004 TACH 508 - CHECKED TIMING.  05/11/2005 (NO TACH) - TROUBLESHOOTING ROUGH ENGINE.  REMOVED INTAKE MANIFOLD AND FLAT SAND FLANGES AND REMOVE DENTS.  REPLACE ALL INTAKE FLANGE GASKETS AND HOSES.  PRESSURE TEST INTAKE MANIFOLD.  REMOVE AND REPAIR MA4-5 CARB.  RUNUP OK.  8/16/2007 TACH 542.7 - CHECK MAG TO ENG TIMING.  RUN-UP AND LEAK CHECK OK.  SOLUTION; TACH 573.8 USED DAIL INDICATOR AND FOUND THAT UTILIZING TIMING MARKS RESULTS IN 20+ DEGREE RETARDED IGNITION.  USED DIAL INDICATOR TO SET PROPER TIMING AND ENGINES PERFORMS AS IT SHOULD.  (K)
